The name relation and the logical antinomies
Bibliographic Data
| ID | 23134268 |
|---|---|
| Authors | K Reach (corresponding author) |
| Year | 1938 |
| Volume | 3 |
| Issue | 2 |
| Pages | 97-111 |
| Publication date | 1938-06-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Journal of Symbolic Logic (JOURNAL) |
| Journal identifiers | ISSN: 0022-4812 • E-ISSN: 1943-5886 |
| Publisher | Cambridge University Press (CUP) (PUBLISHER) |
| DOI | 10.2307/2267594 |
| OpenAlex | W2112257763 |
| Language | EN |
| Citations received | 4 |
| References cited | 2 |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content.
Content (measure theory) · Data mining · Epistemology · Mathematical analysis · Relation (database) · Classical Philosophy and Thought · Computer Science · Mathematics · Medieval and Classical Philosophy · Philosophy · Philosophy and Theoretical Science
| Citations per year | 0.18 |
|---|---|
| Citation span | 2004 - 2021 (18) |
| Highly cited | No |